# SDR F6LM9591

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearings
- Part number: 355A09103600
- Condition: Torn
- Location: T/R Halfshell
- Part time: 633 hours
- Component: 355A12004008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALFSHELL BEARINGS TORN BEYOND LIMITS AT CORNERS REPLACED BEARINGS. NOTE: BEARING LIFE HAS IMPROVED SINCE INCORPERATION OF MOD 07-5588
